MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.0MM TI LOCKING SCREW W/T25 STARDRIVE 32MM FOR IM NAILS; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.0MM TI LOCKING SCREW W/T25 STARDRIVE 32MM FOR IM NAILS; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.004.355S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 12/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product code hwc complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, a hardware removal was performed due to non-union.An expert titanium cannulated tibial nail and four (4) associated 4.0mm titanium locking screws were removed from the patient¿s tibia.The medullary canal was reamed, and a larger nail was implanted.Compression of the fracture gap was achieved.Hardware was removed and replaced with larger sized hardware and reduction was achieved.It was unknown if the procedure completed successfully.The patient experienced a nonunion of the fracture site.This complaint involves five (5) devices.This report is for (1) 4.0mm ti locking screw w/t25 stardrive 32mm for im nails.This report is 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.B3 date of event is unknown.D4 lot is unknown.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
This report is 1 of 5 for (b)(4).

Brand Name
4.0MM TI LOCKING SCREW W/T25 STARDRIVE 32MM FOR IM NAILS
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11171656
Report Number2939274-2021-00307
Device Sequence Number3477486
Product Code HSB
UDI-Device Identifier10886982083975
UDI-Public(01)10886982083975
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K103002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.004.355S
Device Catalogue Number04.005.422
Device Lot NumberH125930
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/19/2020
Supplement Date Received by Manufacturer02/05/2021
Initial Report FDA Received Date01/14/2021
Supplement Report FDA Received Date02/11/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4.0MM TI LCKN SCW W/T25 STRDR 34MM FR IM NALS.; 4.0MM TI LCKN SCW W/T25 STRDR 34MM FR IM NALS.; 4.0MM TI LCKN SCW W/T25 STRDR 42MM FR IM NALS.; 9MM TI CANNULATED TIBIAL NAIL-EX/375MM-STERILE.; 4.0MM TI LCKN SCW W/T25 STRDR 34MM FR IM NALS; 4.0MM TI LCKN SCW W/T25 STRDR 34MM FR IM NALS; 4.0MM TI LCKN SCW W/T25 STRDR 42MM FR IM NALS; 9MM TI CANNULATED TIBIAL NAIL-EX/375MM-STERILE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age22 YR
Patient Weight86